# SDR FDEA202107131969

- Difficulty date: July 13, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Lock
- Part number: TLH100836
- Condition: Sheared
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TOP SURFACE - TAPER LOCK STICKING UP FROM TOP SURFACE OF WING -   APPROXIMATE STA XORS 275 ON GROSS WEIGHT MOD DOUBLER AFT OF REAR SPARE 0003748737 : KOTSOGLOU, CHRISTOPHER   - 14-AUG-2021 04:01  REMOVED AND REPLACED L/H WING TOP SURFACE FASTENER PER E.A. 8-5730-  T0363119 "WINGS - PLATES AND SKIN -LH WING UPPER SKIN MAIN LANDING GEAR DOUBLER   FASTENER SHEARED OFF AT XW228"
